# SDR HEEA085040

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- Aircraft time: 13,016 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bottle
- Part number: 206073848117
- Part serial: 0537
- Condition: Corroded
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT BOTTLE HAS CORROSION ON NECK AND VALVE. IN SHOP FOR REPAIR.
